A friend is going to start the 5-HTP tonight. She wants to know how long it takes to kick in and curious if it is one of those things that have to build up in your system or it (hopefully) starts to work right away. She would like to know if it upset our stomach or doing any other side effects. It has been a couple of days since she took it and she still feels like crying but not able to.
I slept better right away, and the depression lift was really subtle, but I felt that in 3-4 days. I was taking more than the 100 mg dosages.
The first few nights I was taking between 200 and 400 mg to help me sleep and build my amino’s. The side effect of the lifting depression was great, and that is when I started researching it for that.
For most people, it takes about a week to kick in, and yes, it can upset your stomach. Taking it with food would be better. You are supposed to take it an hour before you eat, so that your serotonin will be balanced by the time you eat. When I did it that way, my stomach was so upset by dinner time that I could not eat. So, I just take it after I eat, and feel great!
It makes some sense if you still feel emotionally depressed, as people with depression have “large” forts built and we don’t like to lose them. Sometimes, we also need the control or the consistency of the feelings.
If you are taking more than 200 mg, back off to only 100 mg at night only for a couple of days and see if that helps. Amino is usually do better on an empty stomach, but, as in the case of mine, try taking it with dinner or some food and see if that helps. Usually, I only want to cry when I know I am close to the answer and I may not want to go through with the answer.
Do you feel this article "Taking 5-HTP Without Upsetting Your Stomach How Long It Takes to Kick in" fit your need? If not, I recommend great guide and support at cure candida project website.
- Learn how to get rid of candida forever!
- Learn the root cause of your candidiasis! and Much - Much More...